Top answers from doctors based on your search:
Disclaimer

serotonin toxicity

A 25-year-old female asked:
Dr. Geoffrey Rutledge
41 years experience Internal Medicine
Serotonin syndrome: The combination of multiple drugs that increase serotonin levels can lead to serotonin syndrome: excitement, tremulousness, agitation, fast heart beat ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 25-year-old female asked:
Dr. Hamid Sajjadi
40 years experience Ophthalmology
Yes and NO: Serotonin toxicity although rare can be dangerous and sometimes fatal. The reason for yes and no answer is that your symptoms can be one reason the s ... Read More
A 51-year-old female asked:
Dr. Qinyue Liu
Specializes in Neurology
It is complex: Usually it should not have serotonin toxicity. Cymbalta (duloxetine) 40mg is not a high dose and Lexapro 20mg is a normal dose too. You took them one ... Read More
A 24-year-old female asked:
Dr. Jack Tseng
9 years experience Family Medicine
Likely drug combo: If indeed you are experiencing serotonin syndrome as previously diagnosed, it is most likely is due to the combination of medication you have listed. ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
TramadolAmitriptylin: The reported prevalence of serotonin syndrome is unknown possibly because of underdiagnosis or misdiagnosis. However, it is a potentially life-threate ... Read More
A 25-year-old female asked:
Dr. Martin Tamler
33 years experience Physical Medicine and Rehabilitation
Weakness.: Weakness is weakness no matter the cause. That said, steroids can in some instances cause weakness via damage to type 2 muscle fibers (those that prod ... Read More
A 59-year-old female asked:
Dr. Pamela Pappas
42 years experience Psychiatry
25 doctors in 18 mo?: I'm sorry, but from the info you've given here, it's impossible to say what you "have." serotonin toxicity could involve all the systems you mention. ... Read More
1
1 thank
A 59-year-old female asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Serotonergic Syndrom: Here's the strange thing about serotonergic syndrome - some people can experience with serotonin levels that aren't that high. Please let your prescri ... Read More
A 48-year-old member asked:
Dr. Enrique Madrigal-segura
54 years experience Psychiatry
Your own cells: There are some precursors like L Tryptophane but your own neurons will synthesize it in very selective areas where this neurotransmission takes place. ... Read More
1
1 thank
A 49-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Serotonin: First discovery was in 1937 when it was named as Enteramine. The name Serotonin was given in 1948. Its discovery in the brain was in 1953.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month